The Voluntary Sector Initiative is reader-supported. When you buy through links on our site, we may earn an affiliate commission. Learn more

Top 10 Cough Medicine Without Acetaminophen of 2020 – Consumer Guide & Reviews

Rank No. #1
Rite Aid Multi-Symptom Daytime Cold & Flu Relief Softgels - 24 Count | Non-Drowsy | Alcohol-Free Cold Medicine | Antihistamine-Free | Cold and Flu Medicine | Sinus Medicine for Adults
  • MULTI-SYMPTOM RELIEF: You’ll feel relief from aches, fever, sore throat, coughing, nasal congestion, and a congested head. Compare Rite Aid Daytime Cold & Flu Relief softgels to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps.
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid cold and sinus medicine for adults, you’ll feel daytime relief from your cold and flu symptoms with our non-drowsy formula. Our daytime sinus medicine is formulated without ingredients that may cause drowsiness.
  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each softgel temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever. While our cough suppressant and nasal decongestant clear your cough and congestion.
  • ALCOHOL & ANTIHISTAMINE FREE: Easy on your body, effective on your cold. Rite Aid’s Cold & Flu only has 3 active ingredients— pain reliever/fever reducer, Acetaminophen; cough suppressant, Dextromethorphan HBr; and nasal decongestant, Phenylephrine.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Rank No. #2
Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, Cold Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets (16 Count)
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • Provides fast, powerful cold relief for people with high blood pressure
  • Relieves cough, runny nose, and sneezing
  • Decongestant free
  • Comes in Tablet form
Rank No. #3
Dr. Cocoa Cough and Cold Medicine for Kids, Daytime Formula, Real Chocolate Taste, 4 Fluid Ounce
  • Treats nasal congestion for kids ages 4 and up
  • Only Dr. Cocoa is made with 10% real cocoa for a rich, soothing real chocolate taste that kids love.
  • Dr. Cocoa Daytime Cough & Cold is made with trusted, effective ingredients that relieve cough and cold symptoms without causing drowsiness. So you can treat the cold without slowing down your child.
  • Dye free, alcohol free, and gluten free.
Rank No. #4
Mucinex Maximum Strength MUCINEX Fast-Max Severe Congestion & Cough & MUCINEX Nightshift Cold & Flu Liquid (2 x 6 fl. oz.) Multi-Symptom Relief
  • Fights your worst symptoms so you can sleep great and wake up human
  • Maximum Strength MUCINEX Fast-Max Severe Congestion & Cough Relieves Nasal and Chest Congestion, Controls Cough and Thins & Loosens Mucus
  • MUCINEX Nightshift Cold & Flu Relieves Headache, Fever, Body Pain, Sore Throat, Coughing, Sneezing, Runny Nose
  • USAGE INFORMATION; Adults and children 12 years and older ; Liquid ; 20 mL (in dosing cup provided) every 4 hours ; No more than 6 doses in any 24-hour period ; Children under 12 years DO NOT USE
  • ACTIVE INGREDIENTS; (in each 20 mL) Maximum Strength MUCINEX Fast-Max Severe Congestion & Cough: Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant ; Guaifenesin 400 mg Purpose(s) Expectorant ; Phenylephrine HCl 10 mg Purpose(s) Nasal decongestant
Rank No. #5
Amazon Basic Care Vapor Ice Nighttime Severe Cold & Flu, 12 Fl. Oz
  • ACTIVE INGREDIENTS: This cold medicine contains acetaminophen, phenylephrine HCl, doxylamine succinate, and dextromethorphan HBr to help relieve cold and flu symptoms. Compare to Vicks NyQuil Severe+ VapoCOOL active ingredients.
  • MAXIMUM STRENGTH: Amazon Basic Care Vapor Ice Nighttime Severe Cold & Flu contains maximum strength liquid medicine to say good night to cold and flu symptoms and get the rest you need.
  • COLD AND FLU MEDICINE: Amazon Basic Care Vapor Ice Nighttime Severe Cold & Flu is a maximum strength liquid medicine in soothing Vapor Ice flavor.
  • EFFECTIVE: Relieves minor aches and pains, fever, nasal congestion and sinus pressure, sneezing, runny nose & cough. For adults.
  • LIQUID COLD AND FLU medicine for adults offers maximum strength relief without pills to swallow.
Rank No. #6
Terry Naturally CuraMed 375 mg - 60 Softgels - Superior Absorption BCM-95 Curcumin Supplement, Promotes Healthy Inflammation Response - Non-GMO, Gluten-Free, Halal - 60 Servings
  • Up to 700% Better Absorption; CuraMed is made with the most clinically studied, enhanced absorption curcumin in the world (BCM-95/Curcugreen); It is up to 500x more powerful than turmeric!
  • Over 50 Published Studies; This patented, enhanced absorption curcumin with turmeric essential oil containing ar-turmerone has been the subject of over 50 groundbreaking, published studies
  • Safe and Effective; The combination of curcumin and turmeric essential oil in CuraMed supports liver, brain, heart, and immune health; CuraMed has a high antioxidant ORAC value and supports healthy inflammation response throughout the body
  • #1 Selling Brand; Join the ranks of satisfied CuraMed customers that make this a #1 selling brand year after year
  • The High Quality Difference; All Terry Naturally supplements are manufactured to strict Good Manufacturing Practices (cGMP) set by the FDA and are produced with the highest quality ingredients
Rank No. #7
Coricidin Hbp Maximum Strength Flu, 20Count
  • Maximum and fast relief from fever, runny nose, sneezing and cough
  • Decongestant-free formulation
  • Safe to use for high blood pressure patients
SaleRank No. #8
Robitussin Adult Maximum Strength Cough + Chest Congestion DM Max Non-Drowsy Liquid 12 fl. oz. Box
  • Robitussin Adult Maximum Strength Cough + Chest Congestion DM Max (12 fl oz Bottle), Non-Drowsy Cough Suppressant & Expectorant, Raspberry Flavor
  • Cough suppressant for non-drowsy control and relief for cough and an expectorant for relief of chest congestion
  • Maximum-strength formula with expectorant that thins and loosens mucus for productive coughs
  • Raspberry flavored, daytime cough medicine delivers fast, effective cough relief
  • Suitable for adults and children 12 years and over
Rank No. #9
PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets, Non Drowsy
  • Easy for on-the-go
  • Combines pain relief with cold medication
  • Relieves a variety of cough, cold and flu symptoms
  • Composed of a non-drowsy formula
  • Be sure to always have this on-hand
Rank No. #10
Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • The hot liquid provides a soothing effect. Perfect for day or night
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
Rank No. #11
Coricidin Hbp Maximum Strength Flu, 10 Count
  • Maximum and fast relief from fever, runny nose, sneezing and cough
  • Decongestant-free formulation
  • Safe to use for high blood pressure patients
Rank No. #12
Coricidin HBP Nighttime Mult-Symptom Cold, 12 Fluid ounce bottles (Pack of 3), Cherry
  • Decongestant-free
  • Cold Relief for people with High Blood Pressure
  • Alcohol 10%
Rank No. #13
Major Cough and Cold, 16 Tablets each (Pack of 12)
  • Major Cough and Cold, 16 Tablets each (Pack of 12)
Rank No. #14
MUCINEX Nightshift Sinus 6 fl. oz. Relieves Fever, Sore Throat, Runny Nose, Sneezing, Nasal Congestion, and Controls Cough
  • Fights your worst symptoms so you can sleep great and wake up human
  • MUCINEX Nightshift Sinus Relieves Headache, Fever, Body Pain, Sore Throat, Coughing, Sneezing, Runny Nose, and Nasal Congestion
  • USAGE INFORMATION Adults and children 12 years and older Liquid 20 mL (in dosing cup provided) every 4 hours No more than 6 doses in any 24-hour period Children under 12 years DO NOT USE
  • ACTIVE INGREDIENTS (in each 20 mL) MUCINEX Nightshift Sinus: Acetaminophen 650 mg Purpose(s) Pain reliever/fever reducer Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant Phenylephrine HCl 10 mg - Nasal decongestant Triprolidine HCl 2.5 mg Purpose(s) Antihistamine
  • Use as directed
Rank No. #15
Percogesic Original Strength, Acetaminophen and Diphenhydramine, 90 Tablets, Pack of 2
  • Active Ingredients: Acetaminophen 325 mg, Diphendyramine HCLl12.5MG
  • Pharmacist recommended
  • Fast Acting
  • Easy to swallow coated tablets
  • Take 2 caplets every 6 hours while symptoms persist; Drink a full glass of water with each dose
SaleRank No. #16
Robitussin Adult Long-Acting CoughGels (20 Count), 8-Hour Non-Drowsy Cough Suppressant, Liqui-Gels Capsules
  • Robitussin Lingering Cold Adult Long-Acting CoughGels cough medicine, liquid-filled gel capsules, 20 count
  • Provides up to eight hours of cough relief in one non-drowsy dose
  • Long-lasting cough relief for adults in a convenient, easy-to-take pill
  • Formulated with a cough suppressant to help reduce the urge to cough
  • Suitable for adults and children 12 years and over
SaleRank No. #17
Infants' Tylenol Acetaminophen Liquid Medicine, Cherry, 2 fl. oz
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • This baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
Rank No. #18
Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box
  • Theraflu Multi-Symptom Severe Cold Hot Liquid Powder medicine
  • Powerful relief from severe cold or flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Hot liquid provides a soothing effect
  • Cold or flu medicine with delicious green tea infusions and honey lemon flavors
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor
Rank No. #20
PlusPharma Acetaminophen 325mg 1000 TABLETS
  • 325MG ACETAMINOPHEN
  • 1000 COUNT TABLETS
  • BY PLUSPHARMA
  • MADE IN THE USA

Last update on 2020-10-21 / Affiliate links / Images from Amazon Product Advertising API

We’ve made a buying guide of top 10 Cough Medicine Without Acetaminophen for our consumer to review. The reports above show ratings of the best overal, best cheap Cough Medicine Without Acetaminophen to buy in 2020.

If you think there is mislead information on any products and services, feel free to contact our experts at any time.